Mathematical Models in Engineering, Vol. 2, Issue 2

December 2016, Pages (78-157), ISSN (Print) 2351-5279, ISSN (Online) 2424-4627

Hyoseob Kim, Seung-Won Baek, Dae-hee Hwang, Kyoung-Pil Lee, Jae-Youll Jin, Chang-Hwan Jang
p. 78-93
PDF
Hyoseob Kim, Seung-Won Baek, Dae-hee Hwang, Kyoung-Pil Lee, Jae-Youll Jin, Chang-Hwan Jang
p. 78-93
PDF
Ashraf M. Zenkour, Rabab A. Alghanmi
p. 94-107
PDF
Ashraf M. Zenkour, Rabab A. Alghanmi
p. 94-107
PDF
Ya-Xin Zhen
p. 108-113
PDF
Ya-Xin Zhen
p. 108-113
PDF
S. Chakraborty, S. C. Mandal, A. K. Das, N. Sarkar, A. Lahiri
p. 114-134
PDF
S. Chakraborty, S. C. Mandal, A. K. Das, N. Sarkar, A. Lahiri
p. 114-134
PDF
G. Q. Xie, J. H. Tian
p. 135-142
PDF
G. Q. Xie, J. H. Tian
p. 135-142
PDF
Boqiang Shi, Yanhua Shen, Guoqing Yu, Guochen Duan, Ruiyue Liu
p. 143-150
PDF
Boqiang Shi, Yanhua Shen, Guoqing Yu, Guochen Duan, Ruiyue Liu
p. 143-150
PDF
N. Sarkar
p. 151-157
PDF
N. Sarkar
p. 151-157
PDF
JVE Journals is rebranding to Extrica

Inspired by innovations from the previous century and the rapid growth during the last years, we are improving for excellence in your publishing experience

Read to know more
JVE Journals
Extrica